# SDR DALA2025062704811

- Difficulty date: June 22, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 94,994 hours, 15,887 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: COMPLETED TEST OF DOOR WARNING SYS FOR 601 LOC. (L1) DOOR. TEST OK. ALL INDICAITONS NORMAL. (1039891)
